Alert archive / Puerto Rico / Marine Weather Statements in 2007
Marine Weather Statement 13, NWS JSJ
NWS JSJ issued this marine weather statement at Sep 16, 2007, 2:10 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2007, 2:10 AM CDT (07:10 UTC)
- Expired
- Sep 16, 2007, 4:44 AM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZCA72 TJSJ 160710 MWSSJU MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 310 AM AST SUN SEP 16 2007 AMZ740-161000- /X.NEW.TJSJ.MA.S.0013.070916T0710Z-070916T1000Z/ CARIBBEAN WATERS OF THE SOUTH COAST FROM PUNTA VIENTO TO PUNTA MELONES AND OUTSIDE OF 12NM OF WEST COAST FROM PUNTA MELONES TO PUNTA CADENA EAST OF 68W AND N OF 17N- 310 AM AST SUN SEP 16 2007 ...STRONG THUNDERSTORMS ENTERING SOUTHERN CARIBBEAN WATERS... AT 3 AM NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS ENTERING THE LOCAL WATERS ABOUT 60 NM SOUTH SOUTHWEST OF CABO ROJO. THESE THUNDERSTORMS WILL HAVE DANGEROUS LIGHTNING AND VISIBILITY LIMITING RAINS. MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND WARNINGS. STAY TUNED FOR ANY ADDITIONAL STATEMENTS OR WARNINGS FROM YOUR NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN JUAN. $$ SNELL
1 follow-up statement
000 FZCA72 TJSJ 160944 MWSSJU MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 544 AM AST SUN SEP 16 2007 AMZ740-161045- /X.CAN.TJSJ.MA.S.0013.000000T0000Z-070916T1000Z/ CARIBBEAN WATERS OF THE SOUTH COAST FROM PUNTA VIENTO TO PUNTA MELONES AND OUTSIDE OF 12NM OF WEST COAST FROM PUNTA MELONES TO PUNTA CADENA EAST OF 68W AND N OF 17N- 544 AM AST SUN SEP 16 2007 ...STRONG THUNDERSTORMS HAVE DISSIPATED OVER THE LOCAL CARIBBEAN WATERS... ONLY SPOTTY SHOWERS AND AREAS OF MODERATE RAIN ARE LEFT OF THE STRONG THUNDERSTORMS THAT EDGED INTO THE SOUTHWESTERN CORNER OF THE FORECAST AREA. SHOWERS WILL CONTINUE OVER THE LOCAL AREA...AND STRONGER CELLS MAY MOVE INTO THE AREA LATER. TUNE IN LATER FOR ADDITIONAL STATEMENTS OR POSSIBLE WARNINGS FROM YOUR NATIONAL WEATHER SERVICE FORECAST OFFICE IN SAN JUAN. $$ SNELL
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this marine weather statement went out at Sep 15, 9:53 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Sep 15, 9:53 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1053 PM AST SAT SEP 15 2007 .UPDATE...SCATTERED TO NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS DEVELOPED OVER THE NEAR SHORE ATLANTIC WATERS WITH A FEW BRUSHING THE NORTHERN COAST...MAINLY THE MUNICIPALITIES OF TOA BAJA AND DORADO. THESE SHOWERS AND THUNDERSTORMS QUICKLY DISSIPATED AND AT THIS MOMENT THE DOPPLER RADAR IS ONLY SHOWING ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE OFF SHORE ATLANTIC WATERS. THE DOPPLER RADAR IS ALSO SHOWING A CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING NORTH OVER THE CARIBBEAN WATERS. ALTHOUGH THIS CLUSTER STILL REMAINS OUTSIDE OUR FORECAST AREA IT IS EXPECTED TO CONTINUE TO MOVE NORTH AND AFFECT OUR LOCAL CARIBBEAN WATERS WITH A FEW REACHING THE SOUTHERN COAST OF PUERTO RICO. && .PREV DISCUSSION... /ISSUED 419 PM AST SAT SEP 15 2007/ DISCUSSION...MID OCEANIC TROUGH...OR TUTT...CONTINUES TO DOMINATE THE CENTRAL AND W ATLC TODAY...AND EXTENDS SW INTO THE SE BAHAMAS AND E CUBA...WITH DEEP LAYERED TROFFING REFLECTED N-S ALONG ABOUT 74 WEST...AND HAS ALTERED THE STEERING FLOW ACROSS THE E AND NE CARIB REGION. SE BAHAMAS TUTT LOW AND ASSOCIATED FLOW ACROSS THE LOCAL REGION CONTINUES TO MAINTAIN UNSTABLE MID TO UPPER CONDITIONS AND ACTED TO ENHANCE DIURNAL CNVTN TODAY...WITH TUTT RELATED WLY FLOW ALOFT EXPECTED TO MAINTAIN INSTABILITY ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. AN ITCZ PERTURBATION HAS LIFTED WNW INTO THE SE CARIB THE PAST 2 DAYS AND WAS ALONG ABOUT 70W THIS AFTERNOON...AND IS REACTING TO THE SELY STEERING FLOW...ADVECTING MOISTURE AND CNVTN INTO THE LOCAL OFFSHORE CARIB WATERS ATTM. THIS WEATHER WILL CONTINUE TO SHIFT INTO THE LOCAL AREA OVERNIGHT THROUGH MONDAY FOR AN INCREASE IN WEATHER ACROSS THE SW AND W HALF OF THE LOCAL AREA. DRIER AIR AHEAD OF THIS WILL DOMINATE THE CARIBBEAN COASTS OVERNIGHT WITH ISOLATED SHOWERS. LIGHT TO MODERATE LLVL FLOW ACROSS THE REGION WILL ALLOW FOR DIURNAL FORCING TO DOMINATE FORCING FOR THE NEXT SEVERAL DAYS. TD INGRID IS EXPECTED TO MOVE MORE NW NEXT FEW DAYS AND WEAKEN...AND WILL ACT TO BREAK THE ELY TRADE WIND PATTERN...AND PRODUCE A LIGHT WIND FLOW ACROSS THE REGION AS WE REMAIN TO THE SW OF THIS REMNANT SYSTEM...IN A DIVERGENT ASYMPTOTE. SOME MOISTURE MAY ADVECT INTO THE AREA TO THE NW OF THIS BOUNDARY MONDAY AND TUESDAY...BUT DRIER LLVL AIR IS MORE LIKELY THEN TO PREVAIL OVER MUCH OF THE AREA LATER IN THE WEEK...AND WILL LIMIT AREAL COVERAGE AND INTENSITY OF DIURNAL CNVTN. MARINE CONDITIONS ARE EXPECTED TO REMAIN TRANQUIL FOR THE NEXT 5-7 DAYS DUE TO MILD WINDS AND LIMITED SWELL GENERATED FROM INGRID. STRING TSTORMS OVER WATER AND EXITED PR DURING THE AFTERNOON AND EVENINGS WILL PROVIDE THE GREATEST MARINE THREAT FOR LOCAL INTERESTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 92 79 90 / 40 30 30 30 STT 81 88 81 88 / 20 20 40 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 99/10
Hazardous weather outlook, Sep 15, 5:00 AM CDT, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 600 AM AST SAT SEP 15 2007 PRZ001>013-AMZ710>750-161000- 600 AM AST SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...SUFFICIENT LOW LEVEL MOISTURE ACROSS THE AREA TO COMBINE WITH DIURNAL AND LOCAL EFFECTS TO PRODUCE AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PARTS OF PUERTO RICO. THE WEST AND INTERIOR SECTIONS WILL HOWEVER BE THE MAIN FOCUS OF AFTERNOON CONVECTION. SOME OF THE SHOWERS AND STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL... WHICH COULD LEAD TO URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...PASSING EARLY MORNING SHOWERS WILL AFFECT THE COASTAL AREAS FROM TIME TO TIME ALONG WITH SOME AFTERNOON SHOWERS AND STORMS. AS A RESULT...LOCALIZED URBAN AND SMALL STREAM FLOODING WILL REMAIN POSSIBLE IN THESE AREAS. BASED ON THE LATEST FORECAST TRAJECTORY FROM THE NATIONAL HURRICANE CENTER...TROPICAL STORM INGRID WILL TRACK NORTHEAST OF THE LEEWARD ISLANDS MONDAY INTO TUESDAY. THE PROGRESS OF THIS SYSTEM WILL HOWEVER BE CLOSELY MONITORED OVER THE NEXT FEW DAYS AS IT CONTINUES ON THE PROJECTED WEST NORTHWEST PATH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. VIZ001-002-AMZ710>730-161000- 600 AM AST SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...PASSING EARLY MORNING SHOWERS WILL AFFECT THE COASTAL AREAS FROM TIME TO TIME BUT NO SIGNIFICANT RAINFALL IS EXPECTED. AFTERNOONS SHOWERS OR AN ISOLATED THUNDERSTORM MAY DEVELOP OVER ONE OR TWO OF THE ISLANDS BUT NO SIGNIFICANT HAZARDS ARE FORECAST FOR THESE AREAS.BASED ON THE LATEST FORECAST TRAJECTORY FROM THE NATIONAL HURRICANE CENTER...TROPICAL STORM INGRID WILL TRACK NORTHEAST OF THE LEEWARD ISLANDS MONDAY INTO TUESDAY. THE PROGRESS OF THIS SYSTEM WILL HOWEVER BE CLOSELY MONITORED OVER THE NEXT FEW DAYS AS IT CONTINUES ON THE PROJECTED WEST NORTHWEST PATH. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR WWW.SRH.NOAA.GOV/WML
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:01 PM CDT | Marine Weather Statement | JSJ | 59 min |
Nearby
Marine Weather Statements in Puerto Rico, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.